Mississippi, 2008Damaging Winds in Mississippi, June 21, 2008
June 21, 2008 · NWS JAN · 2 events in 2 counties and zones
Isolated thunderstorms developed during the afternoon on June 21st. A couple of these storms reached severe limits, across the southern areas, and produced some brief damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated thunderstorms developed during the afternoon on June 21st. A couple of these storms reached severe limits, across the southern areas, and produced some brief damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 21, 2:23 PM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 21, 2:23 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
323 PM CDT SAT JUN 21 2008
.SHORT TERM...CONVECTION WILL BEGIN TO DECREASE IN THE SHORT TERM.
DRIER AIR NOTED TODAY UPSTREAM WILL BEGIN TO SEEP INTO THE ARKLAMISS
TONIGHT AND SUNDAY. UPPER TROUGHING WILL CONTINUE OVER THE REGION
TOMORROW WITH RELATIVELY COOL MID LEVEL TEMPS EARLY BUT THESE ARE
FORECAST TO GRADUALLY INCREASE DURING THE DAY AS THE TROUGH BEGINS
TO LIFT OUT TO THE NE. THE REMNANTS OF A SURFACE BOUNDARY WILL
REMAIN OVER EXTREME SRN ZONES SUNDAY. HOWEVER WITH 850 MB RIDGING
FORECAST TO BEGIN FROM THE WEST AND RELATIVELY DRY FORECAST
SOUNDINGS WILL LIMIT SMALL CHANCE OF AFTERNOON CONVECTION TO AREAS
SOUTH OF I-20. INCREASED MOS TEMPS FOR TOMORROW. MODELS HAVE BEEN ON
THE COOL SIDE AND WITH DRIER AIR EXPECTED INTO THE AREA SHOULD SEE
LOW TO MID 90S MOST AREAS. ALSO INCREASED MIN/MAX TEMPS FOR MONDAY.
MOS LOWS LOOK TOO COOL EVEN WITH DRIER AIR MOVING IN AND MID LEVEL
RIDGING DEVELOPING FROM THE WEST MONDAY WILL HELP WARM AFTERNOON
READINGS.
.LONG TERM...THIS PERIOD (TUE-SAT) LOOKS GENERALLY QUIET AND DEEP
ATMOSPHERIC MOISTURE WILL REMAIN AWAY FROM THE REGION. LATEST GUID
IS SUGGESTING THE AIRMASS OVER OUR REGION WILL CONTAIN AROUND 1.3 TO
1.5 PW WHICH IS RATHER LOW TO SUPPORT ANY CONVECTION THIS TIME OF
YEAR. ADDITIONALLY...A FLAT UPPER RIDGE WILL BUILD OVERHEAD BY MON
WITH 590-593 MID-LEVEL HEIGHTS. LOW LEVEL ANTICYCLONE WILL BE
CENTERED JUST EAST OF THE CWA AND THE LOW LEVEL FLOW LOOKS TO BE
GENERALLY LIGHT AND OUT OF THE W/SW. THIS WILL SPELL A RATHER
WARMISH WEEK WITH HIGHS SLIGHTLY ABV NORMAL. I CAN SEE READINGS
GETTING WARMER...BUT MODELS ARE DEPICTING THE 700MB RIDGE TO BE
CENTERED OVER THE AREA AND THAT IS USUALLY GOOD TO ALLOW FOR CAPPED
DIURNAL CUMULUS WHICH COULD LIMIT EXTREME HEATING. HOWEVER...THE
SIGNAL IS GOOD ENOUGH TO WARRANT GOING WITH WARMER HIGH TEMPS FOR
TUE-SAT. PRECIP SHOULD BE HARD TO COME BY WITH DECENT LOOKING
CAPPING THROUGH MID WEEK. WE MAY SEE A BIT BETTER MOISTURE BY THE
END OF THE WEEK INTO THE WEEKEND TO SUPPORT ISO CONVECTION AND I
WILL CONTINUE TO FOLLOW GUID ON THAT. THE ONLY ADJ TO THAT PORTION
OF THE FORECAST WAS TO DEFINE A DIURNAL TREND WITH ANY ISOLATED
ACTIVITY AND TO LOWER SKY COVER TO BE MORE PARTLY CLOUDY. /CME/
&&
.AVIATION...GENERALLY VFR WITH SCT-BKN LAYERS 3500-5000FT THROUGH
THE AFTERNOON. ISOLATED STRONGER SHOWERS/THUNDERSTORMS WILL RESULT
IN BRIEF PATCHES OF IFR/MVFR IN RAINFALL. CLOUDS AND PRECIP WILL
DIMINISH AS SUNSET APPROACHES FOR VFR CONDITIONS DURING THE EVENING.
AREAS OF FOG WILL DEVELOP AFTER MIDNIGHT. LOOK FOR OCCASIONAL
MVFR/IFR VSBYS TOWARD MORNING...ESPECIALLY FOR LOCATIONS EAST OF
I-55. FOG WILL CLEAR QUICKLY AFTER SUNRISE SUNDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 65 93 64 93 / 7 2 2 4
MERIDIAN 64 93 62 91 / 11 4 2 4
VICKSBURG 62 93 63 94 / 5 2 2 4
HATTIESBURG 67 95 66 95 / 20 19 6 4
NATCHEZ 64 91 65 92 / 17 7 4 4
GREENVILLE 61 93 63 91 / 4 2 2 4
GREENWOOD 64 93 63 91 / 4 2 2 4
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
CME/03
Hazardous weather outlook, Jun 21, 2:23 PM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
323 PM CDT SAT JUN 21 2008
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
323 PM CDT SAT JUN 21 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TONIGHT AND SUNDAY
ISOLATED STRONG THUNDERSTORMS WILL OCCUR OVER THE ARKLAMISS DURING
THE AFTERNOON AND EARLY EVENING. ONE OR TWO STORMS MAY REACH SEVERE
LIMITS FOR PENNY SIZE HAIL OR DAMAGING THUNDERSTORM WIND...PRIMARILY
OVER AREAS SOUTH OF INTERSTATE 20. THUNDERSTORMS WILL DIMINISH BY
SUNSET AND END BY 10 PM.
.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH FRIDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
03
In the hours before
Local storm report, Jun 21, 11:15 AM CST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1215 PM CDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL 2 N RALEIGH 32.06N 89.52W
06/20/2008 E1.25 INCH SMITH MS PUBLIC
REPORTED BY BUSINESS JUST NORTH OF RALEIGH
&&
CMELocal storm report, Jun 21, 11:34 AM CST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1234 PM CDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 2 SSW RAYMOND 32.23N 90.44W
06/20/2008 E0.88 INCH HINDS MS PUBLIC
ALONG CEDAR RIDGE RD.
&&
CMELocal storm report, Jun 21, 11:45 AM CST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1245 PM CDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 4 ESE COLLINSVILLE 32.47N 88.78W
06/20/2008 E0.75 INCH LAUDERDALE MS PUBLIC
&&
CMELocal storm report, Jun 21, 12:15 PM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
115 PM CDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 4 W NEWTON 32.32N 89.23W
06/20/2008 E0.75 INCH NEWTON MS EMERGENCY MNGR
PENNY SIZE HAIL ALONG LAWRENCE-HAZEL ROAD
0343 PM HAIL 3 S CONEHATTA 32.41N 89.27W
06/20/2008 E0.75 INCH NEWTON MS EMERGENCY MNGR
PENNY HAIL REPORTED ALONG INTERSECTION OF HOYE PACE AND
HWY 489
0343 PM TSTM WND DMG 6 SE CONEHATTA 32.40N 89.20W
06/20/2008 NEWTON MS EMERGENCY MNGR
TREES DOWN ALONG NEWTON-CONEHATTA RD
0343 PM HAIL 6 SE CONEHATTA 32.40N 89.20W
06/20/2008 E0.75 INCH NEWTON MS EMERGENCY MNGR
REPORTED ALONG NEWTON-CONEHATTA ROAD
&&
JCULINLocal storm report, Jun 21, 12:45 PM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
145 PM CDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG 6 ENE SHUBUTA 31.89N 88.61W
06/20/2008 CLARKE MS PUBLIC
SEVERAL TREES WERE BLOWN DOWN ALONG WITH PENNY SIZED
HAIL.
&&
CMELocal storm report, Jun 21, 12:48 PM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
148 PM CDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 AM HAIL 5 WSW CARTHAGE 32.72N 89.61W
06/20/2008 E0.88 INCH LEAKE MS PUBLIC
0823 AM TSTM WND DMG CANTON 32.61N 90.03W
06/20/2008 MADISON MS EMERGENCY MNGR
NUMBER OF TREES DOWN...INCLUDING SEVERAL LARGE SNAPPED
TREES. POWERLINES DOWN WITH ABOUT 1000 PEOPLE WITHOUT
POWER. SHED BLOWN OVER. MICROBURST WITH WINDS LIKELY IN
THE 60 TO 70 MPH RANGE. REPORTS FROM MADISON COUNTY EMA
AND LOCAL MEDIA.
0825 AM HAIL 2 E CANTON 32.61N 90.00W
06/20/2008 E0.25 INCH MADISON MS EMERGENCY MNGR
PEA SIZED HAIL ON HIGHWAY 22 JUST EAST OF CANTON REPORTED
BY MADISON COUNTY EMA.
0927 AM TSTM WND DMG CROSSETT 33.13N 91.97W
06/20/2008 ASHLEY AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN CROSSETT ALONG BEACH STREET.
0117 PM TSTM WND DMG 3 NW NEWELLTON 32.10N 91.28W
06/20/2008 TENSAS LA UTILITY COMPANY
LIMBS DOWN OVER POWERLINES ALONG SHACKLEFORD RD.
0130 PM TSTM WND GST 8 SSW VICKSBURG 32.22N 90.93W
06/20/2008 M71.00 MPH WARREN MS PUBLIC
MEASURED AT A CAMPGROUND. AWNINGS BLOWN DOWN AND TORN
OFF. LOTS OF LOOSE OBJECTS BLOWN DOWN.
0134 PM TSTM WND DMG WATERPROOF 31.81N 91.39W
06/20/2008 TENSAS LA LAW ENFORCEMENT
TREE DOWN AT INTERSECTION OF 5TH AND F STREET.
0142 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
06/20/2008 WARREN MS LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN ACROSS MULTIPLE
LOCATIONS SOUTH OF VICKSBURG. THESE AREAS INCLUDE JEFF
DAVIS...REDBONE...AND THE INTERSECTION OF GRANGE HALL AND
FISHER FERRY.
0142 PM HAIL 5 NNE SYLVARENA 32.08N 89.35W
06/20/2008 E0.75 INCH SMITH MS PUBLIC
0200 PM TSTM WND DMG 6 WSW FAYETTE 31.68N 91.16W
06/20/2008 JEFFERSON MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN.
0203 PM TSTM WND DMG NATCHEZ 31.55N 91.39W
06/20/2008 ADAMS MS LAW ENFORCEMENT
TREE DOWN ACROSS NORTH PALESTINE RD IN NATCHEZ.
0205 PM TSTM WND DMG 1 NNE NATCHEZ 31.56N 91.38W
06/20/2008 ADAMS MS LAW ENFORCEMENT
TREE DOWN AT INTERSECTION OF SPRINGFIELD AND LIBERTY.
0210 PM TSTM WND DMG E LOUIN 32.07N 89.26W
06/20/2008 JASPER MS EMERGENCY MNGR
LARGE TREE DOWN JUST EAST OF LOUIN
0216 PM TSTM WND DMG 6 E NATCHEZ 31.55N 91.29W
06/20/2008 ADAMS MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN OFF OLD HWY 84 IN THE
WASHINGTON COMMUNITY.
0218 PM HAIL 2 N RALEIGH 32.06N 89.52W
06/20/2008 E1.25 INCH SMITH MS PUBLIC
REPORTED BY BUSINESS JUST NORTH OF RALEIGH
0220 PM TSTM WND DMG TERRY 32.10N 90.30W
06/20/2008 HINDS MS BROADCAST MEDIA
FEW TREES AND POWERLINES DOWN IN FAR SOUTHEAST HINDS
COUNTY
0225 PM HAIL E LOUIN 32.07N 89.26W
06/20/2008 E0.75 INCH JASPER MS EMERGENCY MNGR
PENNY SIZE HAIL REPORTED EAST OF LOUIN.
0229 PM HAIL 2 SSW RAYMOND 32.23N 90.44W
06/20/2008 E0.88 INCH HINDS MS PUBLIC
ALONG CEDAR RIDGE RD.
0242 PM HAIL 4 ESE COLLINSVILLE 32.47N 88.78W
06/20/2008 E0.75 INCH LAUDERDALE MS PUBLIC
0315 PM TSTM WND DMG 2 N TOOMSUBA 32.45N 88.51W
06/20/2008 LAUDERDALE MS TRAINED SPOTTER
TREES DOWN ACROSS A ROADWAY
0320 PM HAIL 8 N TAYLORSVILLE 31.95N 89.43W
06/20/2008 E1.00 INCH SMITH MS TRAINED SPOTTER
SPOTTER OBSERVED QUARTER SIZE HAIL BETWEEN HIGHWAY 35 AND
HIGHWAY 37 OR 8 MILES NORTH OF TAYLORSVILLE AND 5 MILES
SOUTH OF RALEIGH.
0321 PM HAIL 8 N TAYLORSVILLE 31.95N 89.43W
06/20/2008 M1.00 INCH SMITH MS TRAINED SPOTTER
0325 PM HAIL 4 W NEWTON 32.32N 89.23W
06/20/2008 E0.75 INCH NEWTON MS EMERGENCY MNGR
PENNY SIZE HAIL ALONG LAWRENCE-HAZEL ROAD
0325 PM HAIL BAY SPRINGS 31.98N 89.28W
06/20/2008 E1.00 INCH JASPER MS EMERGENCY MNGR
QUARTER SIZE HAIL IN BAY SPRINGS
0342 PM HAIL 5 SSW CONEHATTA 32.39N 89.29W
06/20/2008 M1.75 INCH NEWTON MS EMERGENCY MNGR
0343 PM HAIL 3 S CONEHATTA 32.41N 89.27W
06/20/2008 E0.75 INCH NEWTON MS EMERGENCY MNGR
PENNY HAIL REPORTED ALONG INTERSECTION OF HOYE PACE AND
HWY 489
0343 PM TSTM WND DMG 6 SE CONEHATTA 32.40N 89.20W
06/20/2008 NEWTON MS EMERGENCY MNGR
TREES DOWN ALONG NEWTON-CONEHATTA RD
0343 PM HAIL 6 SE CONEHATTA 32.40N 89.20W
06/20/2008 E0.75 INCH NEWTON MS EMERGENCY MNGR
REPORTED ALONG NEWTON-CONEHATTA ROAD
0355 PM TSTM WND DMG 2 S CONEHATTA 32.43N 89.27W
06/20/2008 NEWTON MS EMERGENCY MNGR
TREES DOWN ACROSS CONEHATTA ROAD
0411 PM HAIL SEMINARY 31.56N 89.50W
06/20/2008 E0.75 INCH COVINGTON MS PUBLIC
PENNY SIZED HAIL REPORTED IN SEMINARY
0500 PM TSTM WND DMG 2 SW HATTIESBURG 31.29N 89.33W
06/20/2008 FORREST MS LAW ENFORCEMENT
TREE DOWN ALONG HONEYSUCKLE ROAD.
0510 PM TSTM WND DMG 5 S CRANDALL 31.90N 88.54W
06/20/2008 CLARKE MS PUBLIC
TREES DOWN AT A POULTRY FARM. ALSO SMALL HAIL AT SAME
LOCATION.
0512 PM TSTM WND DMG 6 ENE SHUBUTA 31.89N 88.61W
06/20/2008 CLARKE MS PUBLIC
SEVERAL TREES WERE BLOWN DOWN ALONG WITH PENNY SIZED
HAIL.
0515 PM TSTM WND DMG 3 WSW MCLAURIN 31.15N 89.26W
06/20/2008 FORREST MS EMERGENCY MNGR
LARGE TREES DOWNED AROUND PAUL B JOHNSON LAKE
0515 PM HAIL 3 WSW MCLAURIN 31.15N 89.26W
06/20/2008 E0.75 INCH FORREST MS EMERGENCY MNGR
PENNY SIZE HAIL REPORTED JUST WEST OF PAUL B. JOHNSON
LAKE
&&
CMEThunderstorm Wind, Forrest
- When
- June 21, 3:48 PM CST to 3:50 PM CST
- Where
- Forrest County, 1.83 mi NW of Mc Laurin to 0.45 mi S of Mc Laurin
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.187, -89.244
A few trees were blown down.
Thunderstorm Wind, Jasper
- When
- June 21, 5:42 PM CST
- Where
- Jasper County, 1.36 mi ESE of Stringer to 2.64 mi NNW of Moss
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 31.860, -89.250
Several trees were blown down between Stringer and Moss.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Florida, June 21, 20082 deaths · 1 event
- Wildfire in California, June 21 to 30, 200824 injured · 7 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, June 21, 20081 death · 3 injured · 50 kt wind · 2 events
- Hail and Damaging Winds in Ohio, June 21, 2008$358,000 · 1.75 in hail · 48 events
- Hail and Damaging Wind in Nebraska, June 21, 2008$1.6 million · 1.75 in hail · 8 events
- Damaging Winds in Pennsylvania, June 21, 2008$275,000 · 50 kt wind · 6 events
- Tornadoes and Hail in Texas, June 21, 2008$155,000 · EF0 · 13 events
- Flash Flood and Hail in Michigan, June 21, 2008$105,000 · 1.75 in hail · 21 events
- Flash Flood and Damaging Winds in Georgia, June 21, 2008$89,000 · 50 kt wind · 6 events
- Hail in North Carolina, June 21, 2008$100,000 · 1 in hail · 2 events
- Tornado and Flash Flood in South Carolina, June 21, 20081 injured · $25,000 · EF0 · 23 events
- Damaging Wind in Arizona, June 21, 2008$50,000 · 51 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 116484, 116548.